MathSciNet Relay Station
MathSciNet bibliographic data
MR929279 (89i:58123) 58F21
Yoccoz, Jean-Christophe Linéarisation des germes de difféomorphismes holomorphes de $({\bf C}, 0)$. (French) [Linearization of germs of holomorphic diffeomorphisms of $({\bf C},0)$] C. R. Acad. Sci. Paris Sér. I Math. 306 (1988), no. 1, 55–58.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement